MAUDE Adverse Event Report: STERILMED, INC. MULTI CLIP APPLIER LIGACLIP MEDIUM CLIPS; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. MULTI CLIP APPLIER LIGACLIP MEDIUM CLIPS; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCM20
Medical Device Problem Codes Failure to Fire (2610); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a (b)(6) male patient underwent a laparoscopic open cholecystectomy procedure with four reprocessed clip appliers ligaclip and, during the procedure, the four clip appliers failed to fire.A fifth clip was used and worked as expected.There was no patient consequence.
 
Additional Manufacturer Narrative
The device has been reported as not available for return.The following reports are related to the same event: 2134070-2021-00033, 2134070-2021-00035 and 2134070-2021-00036.Manufacturer's ref.No: (b)(4).
 
Additional Manufacturer Narrative
It was originally reported that a 56-year-old, male, patient underwent a laparoscopic open cholecystectomy procedure with four reprocessed clip appliers ligaclip and during the procedure, the four clip appliers failed to fire.Additional information was received 17-dec-2021 that the issue was the clips did not advance/feed and not a failure to fire.In addition, there was no problem with how the clips formed.With the additional information received, this event has been reassessed as a not mdr reportable event.Manufacturer's ref.No: (b)(4).

Brand Name
MULTI CLIP APPLIER LIGACLIP MEDIUM CLIPS
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13025831
Report Number2134070-2021-00034
Device Sequence Number1766018
Product Code NMJ
UDI-Device Identifier10888551019064
UDI-Public10888551019064
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberETHMCM20
Device Catalogue NumberETHMCM20
Device Lot Number2153756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight108 KG